22/male. I’ve currently (last six months) been prescribed to Ava Renewale tablets, and been following normal dosage. Is this a good choice? I am currently taking Tribulus terrestri, 12500m. I’m sure you heard of this natural herb. Can it induce baldness due to the higher levels of testosterone experienced while taking it? Can it reverse the affect of the Renewale medication?
Ava Renewale is a Chinese medication that seems to do everything and anything and is proposed as a cure for many conditions. I can not certify the FDA’s position on such herbal medications, but many professionals like me tend to believe that there are some dangerous herbal medications out there. I have no first hand knowledge of this one, however. With regard to Tribulus Terrestri, I also do not have personal experience with this, but based upon what I read, this has anabolic effects on muscle mass (sounds suspiciously steroid like). Anything that increases testosterone has the ability to increase genetic hair loss in those predisposed to balding. From your question, you are trying to titer two substances that may counter-act each other. I would not recommend this.